# SDR C2XA95CL032

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035317
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 3357 - CLE-MKE - RIGHT FUEL FILTER LIGHT CAME ON DURING TAKEOFF.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE LOW PRESSURE FILTER IAW EMB MM 73-13-03 AND 71-00-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (Z)
